# SDR SWAA2013030513330

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 76,151 hours, 66,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT LAMP COVER BROKEN.  REMOVED & REPLACED COVER PER MM.
